# SDR RAIA970308

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Control
- Part number: 8485020
- Condition: Failed
- Location: Lt Elevator
- Part time: 14,259 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7404 - LEFT ELEVATOR HORN HEAT FAILED.  MAINTENANCE REPLACED LEFT DE-ICE CONTROLLER.  (M)
